Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling tired, dizzy, pins and needles in the legs. Have anemia, frequent throat infections, pain in the chest. Reason?

I've Been to the doctors a lot latterly but nothing seems to be diagnosed I'm ill nearly 3 weeks of the month every month, always Tired, I get dizzy spells, I have a very pain full pins and needles down both legs most if the time which sometimes means I have to sit down for ages, I'm anaemic, I always get thoart infections , sometimes pains in my side of chest I don't have an apetit for food at all really haven't for months is their a reasons why all this is happening? I'm a 18 female
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From your historyit seems that you might be having generalized weakness due to anemia.
Anemia will lead to loss of appetite, tiredness and pins and needles sensation in legs.
Go for blood testing for blood counts, hemoglobin testing.
Take branded Iron capsule, multivitamin supplements.
Take high protein diet, fresh fruits and green vegetables.
Avoid fried and junk foods.
Ok and take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor